# SDR C2XA97IA050

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14451
- Make and model: Aerosp ATR42-500
- Aircraft serial: 512
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: LP1670
- Condition: Failed
- Location: Cabin
- Component: 1021309111
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING A ROUTINE INSPECTION OF THE EMERGENCY LIGHTING SYSTEM, ONE FLOOR LEVEL EXIT PROXIMITY LIGHT FAILED TO ILLUMINATE.  REMOVED AND REPLACED LIGHT BULB AT AFT END OF FLOOR PROXIMITY LIGHT STRIP, OPERATIONAL TEST OF SYSTEM WAS NORMAL.  (M)
